# SDR IPXA2021050168839

- Difficulty date: April 15, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA XOS 636.8 - XOS 643.5.REMOVED AND REPLACED CRACKED LT WING FIXED L/E BEADED DOUBLER BETWEEN STA XOS 636.8 - XOS 643.5 IAW SRM 57-40-02, REPAIR 15, FIGURE 205. (MAJOR)
